MAUDE Adverse Event Report: US ENDOSCOPY TRUFREEZE; TRUFREEZE CONSOLE

US ENDOSCOPY TRUFREEZE; TRUFREEZE CONSOLE
Model Number CC301
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that their trufreeze console displayed a blank screen when the console was powered on.As a result, three procedures were postponed.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the panel to the trufreeze console was not functioning properly.To resolve the issue, the technician replaced the panel.The unit was tested, confirmed to be operating according to specification, and returned to service.The trufreeze console ifu states, "if console is not behaving as expected, power cycle the console.If problem persists, contact steris customer service at 1-800-769-8226 or your local steris endoscopy product specialist.Warning: do not use the system if the system has indicated an alarm; user or patient injury or device damage may result.Investigate the alarm and contact steris endoscopy if the cause cannot be determined or corrected.Caution: depressing the emergency stop button on the front of the console halts the cryogenic delivery system and releases the pressure in the cryogen tank." no additional issues have been reported.

Brand Name
TRUFREEZE
Common Device Name
TRUFREEZE CONSOLE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4404130648
MDR Report Key21858622
Report Number1528319-2025-00032
Device Sequence Number7888855
Product Code GEH
UDI-Device Identifier00857068006006
UDI-Public(01)00857068006006(10)180404
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCC301
Device Catalogue NumberCC301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown